按条件检索“238”条记录

已选条件: 出版年: 2013 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
41. Classical Solutions of Path-Dependent PDEs and Functional Forward-Backward Stochastic Systems EI SCOPUS SCIE

作者:Ji, Shaolin; Yang, Shuzhen

作者机构:[Ji, Shaolin] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Ji, Shaolin] Shandong Univ, Inst Math, Jinan 250100, Shandong, Peoples R China.; [Yang, Shuzhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013,Vol.2013

WOS被引数:1

资源类型:期刊论文

WOS:000319580400001

42. Hierarchical level features based trainable segmentation for electron microscopy images EI SCOPUS SCIE

作者:Wang, Shuangling; Cao, Guibao; Wei, Benzheng; Yin, Yilong; Yang, Gongping; Li, Chunming

作者机构:[Wang, Shuangling; Cao, Guibao; Yin, Yilong; Yang, Gongping] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.; [Wei, Benzheng] Shandong Univ Tradit Chinese Med, Coll Sci & Technol, Jinan 250355, Peoples R China.; [Li, Chunming] Univ Penn, Dept Radiol, Philadelphia, PA 19104 USA.

来源:BIOMEDICAL ENGINEERING ONLINE,2013,Vol.12,Issue.1

WOS被引数:3

资源类型:期刊论文

WOS:000321110400001

43. Local computation of curve interpolation knots with quadratic precision EI SCOPUS SCIE

作者:Caiming Zhang;Wenping Wang;Jiaye Wang;Xuemei Li

作者机构:[Zhang, C] School of Computer Science and Technology, Shandong University, Jinan, China, Shandong Province Key Lab of Digital Media Technology, Shandong Economics University, Jinan, China;[ Wang, W] Department of Computer Science, University of Hong Kong, Hong Kong, Hong Kong;[ Wang, J] Shandong Province Key Lab of Digital Media Technology, Shandong Economics University, Jinan, China;[ Li, X] School of Computer Science and Technology, Shandong University, Jinan, China

来源:Computer-Aided Design,COMPUTER-AIDED DESIGN,2013,Vol.45,Issue.4,853-859

WOS被引数:6

资源类型:期刊论文

WOS:000317454700006

44. The Vertex Linear Arboricity of a Special Class of Integer Distance Graphs SCOPUS SCIE

作者:Zuo, Lian-Cui; Li, Bang-Jun; Wu, Jian-Liang

作者机构:[Zuo, Lian-Cui; Li, Bang-Jun] Tianjin Normal Univ, Coll Math Sci, Tianjin 300387, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2013,Vol.111,427-444

资源类型:期刊论文

WOS:000322091500035

45. Finger Vein Recognition Based on Personalized Weight Maps EI SCOPUS SCIE

作者:Yang, Gongping; Xiao, Rongyang; Yin, Yilong; Yang, Lu

作者机构:[Yang, Gongping; Xiao, Rongyang; Yin, Yilong; Yang, Lu] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.

来源:SENSORS,2013,Vol.13,Issue.9,12093-12112

WOS被引数:5

资源类型:期刊论文

WOS:000328625800051

46. Finger Vein Recognition with Personalized Feature Selection EI SCOPUS SCIE

作者:Xi, Xiaoming; Yang, Gongping; Yin, Yilong; Meng, Xianjing

作者机构:[Xi, Xiaoming; Yang, Gongping; Yin, Yilong; Meng, Xianjing] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.

来源:SENSORS,2013,Vol.13,Issue.9,11243-11259

WOS被引数:14

资源类型:期刊论文

WOS:000328625800005

47. The linear arboricity of planar graphs without adjacent 4-cycles SCOPUS SCIE

作者:Wang, Huijuan; Liu, Bin; Wu, Jianliang

作者机构:[Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.91,143-153

WOS被引数:1

资源类型:期刊论文

WOS:000320892500014

48. The Linear Arboricity of Planar Graphs with Maximum Degree at least 7 SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Jinan, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.90,199-218

WOS被引数:1

资源类型:期刊论文

WOS:000319710700013

49. On Edge Cut of Graphs Leaving Components of Order at Least Five SCOPUS SCIE

作者:Wu, J.;Ou, J.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ou, J] Department of Mathematics, Wuyi University, Jiangmen, 529020, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.6,1973-1981

资源类型:期刊论文

WOS:000326105900029

50. A Highly Practical Approach toward Achieving Minimum Data Sets Storage Cost in the Cloud EI SCOPUS SCIE

作者:Yuan, Dong; Yang, Yun; Liu, Xiao; Li, Wenhao; Cui, Lizhen; Xu, Meng; Chen, Jinjun

作者机构:[Yuan, Dong; Yang, Yun; Liu, Xiao; Li, Wenhao] Swinburne Univ Technol, Fac Informat & Commun Technol, POB 218, Hawthorn, Vic 3122, Australia.; [Yang, Yun] Anhui Univ, Sch Comp Sci & Technol, Hefei 230039, Anhui, Peoples R China.; [Liu, Xiao] E China Normal Univ, Inst Software Engn, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China.; [Cui, Lizhen; Xu, Meng] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Shandong, Peoples R China.; [Chen, Jinjun] Univ Technol Sydney, Fac Engn & Informat Technol, Broadway, NSW 2007, Australia.

来源:IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS,2013,Vol.24,Issue.6,1234-1244

WOS被引数:35

资源类型:期刊论文

WOS:000318499900018

51. Probabilistic Solutions for a Class of Path-Dependent Hamilton-Jacobi-Bellman Equations SCOPUS SCIE

作者:YUHONG XU

作者机构:[Xu, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Stochastic Analysis and Applications,STOCHASTIC ANALYSIS AND APPLICATIONS,2013,Vol.31,Issue.3,440-459

WOS被引数:1

资源类型:期刊论文

WOS:000317833600004

52. Distributive Equations of Fuzzy Implications Based on Continuous Triangular Conorms Given as Ordinal Sums EI SCOPUS SCIE

作者:Xie, A.;Li, C.;Liu, H.

作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, C] School of Mathematics, Shandong University, Jinan 250100, China, Northeastern University, Boston, MA 02115, United States;[ Liu, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,541-554

WOS被引数:4

资源类型:期刊论文

WOS:000319930000012

53. Quasi-periodic solutions for the quasi-periodically forced cubic complex Ginzburg-Landau equation on T-d SCOPUS SCIE

作者:Cheng, Hongyu; Si, Jianguo

作者机构:[Cheng, Hongyu; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2013,Vol.54,Issue.8

资源类型:期刊论文

WOS:000323944900029

54. Fast instance selection for speeding up support vector machines EI SCOPUS SCIE

作者:Chen, Jingnian; Zhang, Caiming; Xue, Xiaoping; Liu, Cheng-Lin

作者机构:[Chen, Jingnian] Shandong Univ Finance & Econ, Dept Informat & Comp Sci, Jinan 250014, Peoples R China.; [Zhang, Caiming] Shandong Univ, Sch Comp Sci & Technol, Jinan 250014, Peoples R China.; [Xue, Xiaoping] Tongji Univ, Sch Elect & Informat, Shanghai 201804, Peoples R China.; [Liu, Cheng-Lin] Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100190, Peoples R China.

来源:KNOWLEDGE-BASED SYSTEMS,2013,Vol.45,1-7

WOS被引数:36

资源类型:期刊论文

WOS:000318384200001

55. Local time and Tanaka formula for the G-Brownian motion SCOPUS SCIE

作者:Lin, Q.

作者机构:[Lin, Q] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, CNRS UMR 6205, Université de Bretagne Occidentale, 6, avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.398,Issue.1,315-334

WOS被引数:10

资源类型:期刊论文

WOS:000310659500027

56. A CHARACTERISTIC FINITE ELEMENT METHOD FOR CONSTRAINED CONVECTION-DIFFUSION-REACTION OPTIMAL CONTROL PROBLEMS SCOPUS SCIE

作者:Hongfei Fu[1];Hongxing Rui[2];Hui Guo[1]

作者机构:[Hongfei Fu;Hui Guo]Department of Computational and Applied Mathematics, China University of Petroleum, Qingdao 266580, China.;[Hongxing Rui]School of Mathematics, Shandong University, Jinan 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2013,Vol.31,Issue.1,88-106

资源类型:期刊论文

WOS:000322499400006

57. Contractible configurations on 3-flows in graphs satisfying the Fan-condition SCOPUS SCIE

作者:Yan, Jin

作者机构:[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:EUROPEAN JOURNAL OF COMBINATORICS,2013,Vol.34,Issue.5,892-904

WOS被引数:3

资源类型:期刊论文

WOS:000315936500010

58. Trust prediction and trust-based source routing in mobile ad hoc networks EI SCOPUS SCIE

作者:Xia, Hui; Jia, Zhiping; Li, Xin; Ju, Lei; Sha, Edwin H. -M.

作者机构:[Xia, Hui; Jia, Zhiping; Li, Xin; Ju, Lei] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Peoples R China.; [Sha, Edwin H. -M.] Univ Texas Dallas, Dept Comp Sci, Dallas, TX 75083 USA.

来源:AD HOC NETWORKS,2013,Vol.11,Issue.7,2096-2114

WOS被引数:64

资源类型:期刊论文

WOS:000324843000019

59. MODEL SELECTION CONSISTENCY OF DANTZIG SELECTOR SCOPUS SCIE

作者:Gai, Yujie; Zhu, Lixing; Lin, Lu

作者机构:[Gai, Yujie] Cent Univ Finance & Econ, Sch Stat, Beijing, Peoples R China.; [Zhu, Lixing] Hong Kong Baptist Univ, Dept Math, Hong Kong, Hong Kong, Peoples R China.; [Lin, Lu] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Shandong, Peoples R China.

来源:STATISTICA SINICA,2013,Vol.23,Issue.2,615-634

WOS被引数:3

资源类型:期刊论文

WOS:000339130300007

60. On representation theorem of sublinear expectation related to G-Lévy process and paths of G-Lévy process SCOPUS SCIE

作者:Ren, L.

作者机构:[Ren, L] School of Mathematics, Shandong University, 250100, Jinan, China

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.5,1301-1310

WOS被引数:3

资源类型:期刊论文

WOS:000317808700001

共 12 页, 238 条记录

TOP